Table of Contents Author Guidelines Submit a Manuscript
Advances in Operations Research
Volume 2016, Article ID 4538031, 9 pages
http://dx.doi.org/10.1155/2016/4538031
Research Article

Performance of an M/M/1 Retrial Queue with Working Vacation Interruption and Classical Retrial Policy

1School of Science, Shandong University of Technology, Zibo 255049, China
2School of Business, Shandong University of Technology, Zibo 255049, China
3School of Mathematics and Statistics, Fuyang Normal College, Fuyang 236037, China

Received 8 December 2015; Revised 30 April 2016; Accepted 5 May 2016

Academic Editor: Yi-Kuei Lin

Copyright © 2016 Tao Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Tian and Z. G. Zhang, Vacation Queueing Models-Theory and Applications, Springer, New York, NY, USA, 2006. View at MathSciNet
  2. L. D. Servi and S. G. Finn, “M/M/1 queues with working vacations (M/M/1/WV),” Performance Evaluation, vol. 50, no. 1, pp. 41–52, 2002. View at Publisher · View at Google Scholar · View at Scopus
  3. Y. Baba, “Analysis of a GI/M/1 queue with multiple working vacations,” Operations Research Letters, vol. 33, no. 2, pp. 201–209, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. D.-A. Wu and H. Takagi, “M/G/1 queue with multiple working vacations,” Performance Evaluation, vol. 63, no. 7, pp. 654–681, 2006. View at Publisher · View at Google Scholar · View at Scopus
  5. J.-H. Li, N.-S. Tian, and W.-Y. Liu, “Discrete-time GI/Geo/1 queue with multiple working vacations,” Queueing Systems, vol. 56, no. 1, pp. 53–63, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Li and N. Tian, “The M/M/1 queue with working vacations and vacation interruptions,” Journal of Systems Science and Systems Engineering, vol. 16, no. 1, pp. 121–127, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. J.-H. Li and N.-S. Tian, “The discrete-time GI/Geo/1 queue with working vacations and vacation interruption,” Applied Mathematics and Computation, vol. 185, no. 1, pp. 1–10, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J.-H. Li, N.-S. Tian, and Z.-Y. Ma, “Performance analysis of GI/M/1 queue with working vacations and vacation interruption,” Applied Mathematical Modelling, vol. 32, no. 12, pp. 2715–2730, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. Zhang and Z. Hou, “Performance analysis of M/G/1 queue with working vacations and vacation interruption,” Journal of Computational and Applied Mathematics, vol. 234, no. 10, pp. 2977–2985, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. J. R. Artalejo and A. Gómez-Corral, Retrial Queueing Systems: A Computational Approach, Springer, Berlin, Germany, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. G. Choudhury, L. Tadj, and M. Deka, “An unreliable server retrial queue with two phases of service and general retrial times under Bernoulli vacation schedule,” Quality Technology & Quantitative Management, vol. 12, no. 4, pp. 437–464, 2015. View at Google Scholar
  12. T. V. Do, “M/M/1 retrial queue with working vacations,” Acta Informatica, vol. 47, no. 1, pp. 67–75, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. T. Li, Z. Wang, and Z. Liu, “Geo/Geo/1 retrial queue with working vacations and vacation interruption,” Journal of Applied Mathematics and Computing, vol. 39, no. 1-2, pp. 131–143, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. Z. Liu and Y. Song, “Geo/Geo/1 retrial queue with non-persistent customers and working vacations,” Journal of Applied Mathematics and Computing, vol. 42, no. 1-2, pp. 103–115, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. L. Tao, Z. Liu, and Z. Wang, “M/M/1 retrial queue with collisions and working vacation interruption under N-policy,” RAIRO Operations Research, vol. 46, no. 4, pp. 355–371, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. A. Aissani, S. Taleb, T. Kernane, G. Saidi, and D. Hamadouche, “An M/G/1 retrial queue with working vacation,” in Advances in Systems Science: Proceedings of the International Conference on Systems Science 2013 (ICSS 2013), vol. 240 of Advances in Intelligent Systems and Computing, pp. 443–452, Springer, Berlin, Germany, 2014. View at Publisher · View at Google Scholar
  17. V. Jailaxmi, R. Arumuganathan, and M. S. Kumar, “Performance analysis of single server non-Markovian retrial queue with working vacation and constant retrial policy,” RAIRO Operations Research, vol. 48, no. 3, pp. 381–398, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Gao and J. Wang, “Discrete-time GeoX/G/1 retrial queue with general retrial times, working vacations and vacation interruption,” Quality Technology & Quantitative Management, vol. 10, no. 4, pp. 495–512, 2013. View at Publisher · View at Google Scholar · View at Scopus
  19. S. Gao, J. Wang, and W. W. Li, “An M/G/1 retrial queue with general retrial times, working vacations and vacation interruption,” Asia-Pacific Journal of Operational Research, vol. 31, no. 2, Article ID 1440006, 25 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. G. Ayyappan, A. Ganapathy, and G. Sekar, “Retrial queueing system with single working vacation under pre-emptive priority service,” International Journal of Computer Applications, vol. 2, no. 2, pp. 28–35, 2010. View at Publisher · View at Google Scholar
  21. L. I. Sennott, P. A. Humblet, and R. L. Tweedie, “Mean drifts and the nonergodicity of Markov chains,” Operations Research, vol. 31, no. 4, pp. 783–789, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. R. B. Cooper, Introduction to Queueing Theory, North-Holland, New York, NY, USA, 1981. View at MathSciNet